Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Have burning feeling in body. Feel like kidney not doing good. Suggest?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11718 Questions
I have a burning feeling in my body and my kidney is not doing so good i have not had this kind of feeling before
Posted Fri, 18 Oct 2013 in General Health
Answered by Dr. Rakhi Tayal 2 hours later
Brief Answer:
Likely to be a nerve related cause.

Detailed Answer:
Thanks for trusting us with your health concern.
The burning sensation in your body is suggestive of a neural ( nerve compression or nerve irritation related) cause. The nerve involvement symptoms may be there due to soft tissue swelling or due to inflammation in the nerve itself.
These neural pains are a challenging thing to treat as careful examination is needed to ascertain the level of nerve involvement.
Abnormal levels of calcium, potassium, or sodium in your body and a lack of vitamin B12 can also cause such burning sensations.
You can take some anti-inflammatory pain killer like acetaminophen and start with methylcobalamin supplements till you consult your neurophysician.

Please feel free to discuss further. I will be glad to answer the follow up queries that you have.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor